# SDR CA120601007

- Difficulty date: June 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,382 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crosstube
- Part number: 110297
- Condition: Cracked
- Part time: 1,430 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED TUBE FOUND IN AFT FUSELAGE, UPPER LT TUBE. TUBE IS IN AREA OF AIR TRACTOR SL 266 EXCEPT FOR IT IS NOT THE DIAGONAL TUBE BUT THE 1 TO THE LT OF IT.
